# SDR HYIA20181003004

- Difficulty date: October 3, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N771EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0046
- Aircraft time: 29,756 hours, 36,390 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 50111103
- Condition: Corroded
- Location: Fuselage
- Part time: 29,756 hours, 36,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING OTHER MAINTENANCE, AN AREA OF CORROSION WAS NOTED ON THE FUSELAGE FRAME ASSEMBLY AT F.S. 214.00, JUST ABOVE THE 501110-12 STRIKER PLATE FOR THE LOWER PASSENGER DOOR PIN. THE 501110-12 STRIKER PLATE WAS REMOVED FOR FURTHER INSPECTION. UPON REMOVAL OF THE STRIKER PLATE, MORE CORROSION WAS DISCOVERED. THIS AREA OF CORROSION WAS MEASURED AT 2.10 HIGH BY .68 WIDE, WITH A DEPTH OF .055. THE FUSELAGE FRAME AND STRIKER PLATE WILL BE REPLACED WITH NEW PARTS.
